MathSciNet Relay Station
MathSciNet bibliographic data
MR1716570 (2001f:37059) 37F25 (30D05 39B12)
Buff, Xavier Geometry of the Feigenbaum map. Conform. Geom. Dyn. 3 (1999), 79–101 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement